P. V. Zaderey

Search this author in Google Scholar


Articles: 1

On regularity of linear summation methods of Taylor series

M. V. Gaevskij, P. V. Zaderey

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 21 (2015), no. 1, 56-68

The paper specifies necessary and sufficient conditions for regularity of an infinite matrix of real numbers, which determines some summation method for a class of functions that are analytic on the unit disk and continuous on the closed circle.


All Issues